# SDR IXXA060450O

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 78,744 hours, 24,302 cycles
- Engine: Pwa JT3D7
- Engine time: 47,394 hours, 15,435 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Part number: 563883
- Part serial: 6155276
- Condition: Sticking
- Location: Nr 3 Engine
- Part time: 78,744 hours, 24,302 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF FROM KWRI NUMBER 3 ENGINE FAILED TO ACHIEVE TAKE-OFF POWER. THE FLIGHT CREW REJECTED THE TAKE-OFF AND RETURNED TO PARKING. MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND THE PRESSURE RATIO BLEED CONTROL VALVE STICKING. MAINTENANCE REPLACED THE PRBC AND THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
